Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LENA CUP LLC LENA CUP; MENSTRUAL CUP
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LENA CUP LLC LENA CUP; MENSTRUAL CUP
Model Number
LENA-MIXII-2
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Menstrual Irregularities (1959); Intermenstrual Bleeding (2665)
Type of Reportable Event
Serious Injury
Event or Problem Description
User reported that she experienced two episodes of spotting well after using the cup.She is working with her physician to possibly determine the cause.
New Search
Submit an Adverse Event Report
Brand Name
LENA CUP
Common Device Name
MENSTRUAL CUP
Manufacturer
(Section D)
LENA CUP LLC
244 fifth avenue #2243
new york, ny
MDR Report Key
10345871
Report Number
3011660924-2020-00006
Device Sequence Number
811251
Product Code
HHE
UDI-Device Identifier
00850008236143
UDI-Public
00850008236143
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/30/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
LENA-MIXII-2
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
07/13/2020
Initial Report FDA Received Date
07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;